zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Complete controllability of fractional evolution systems. (English) Zbl 1248.93029
Summary: The paper is concerned with the complete controllability of fractional evolution systems without involving the compactness of characteristic solution operators introduced by us. The main techniques rely on the fractional calculus, properties of characteristic solution operators and fixed-point theorems. Since we do not assume that the characteristic solution operators are compact, our theorems guarantee the effectiveness of controllability results in the infinite dimensional spaces.
MSC:
93B05Controllability
34A08Fractional differential equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Ahmed, N. U.: Dynamic systems and control with applications, (2006)
[2]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J differ equat 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[3]Balachandran, K.; Sakthivel, R.: Controllability of functional semilinear integrodifferential systems in Banach spaces, J math anal appl 225, 447-457 (2001) · Zbl 0982.93018 · doi:10.1006/jmaa.2000.7234
[4]Balachandran, K.; Sakthivel, R.: Controllability of integrodifferential systems in Banach spaces, Appl math comput 118, 63-71 (2001) · Zbl 1034.93005 · doi:10.1016/S0096-3003(00)00040-0
[5]Balachandran, K.; Anandhi, E. R.: Controllability of neutral functional integrodifferential infinite delay systems in Banach spaces, Taiwan J math 8, 689-702 (2004) · Zbl 1072.93004
[6]Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear anal 61, 405-423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[7]Benchohra, M.; Góriewicz, L.; Ntouyas, S. K.; Ouahab, A.: Controllability results for nondensely defined semilinear functional differential equations, Z anal ihre anwend 25, 311-325 (2006) · Zbl 1101.93007 · doi:10.4171/ZAA/1291
[8]Chang, Y. K.; Chalishajar, D. N.: Controllability of mixed Volterra-Fredholm-type integro-differential inclusions in Banach spaces, J franklin inst 345, 499-507 (2008) · Zbl 1167.93007 · doi:10.1016/j.jfranklin.2008.02.002
[9]Chang, Y. K.; Nieto, J. J.; Li, W. S.: Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J optim theory appl 142, 267-273 (2009) · Zbl 1178.93029 · doi:10.1007/s10957-009-9535-2
[10]Chukwu, E. N.; Lenhart, S. M.: Controllability questions for nonlinear systems in abstract spaces, J optim theory appl 68, 437-462 (1991) · Zbl 0697.49040 · doi:10.1007/BF00940064
[11]Chalishajar, D. N.: Controllability of mixed Volterra-Fredholm-type integro-differential systems in Banach space, J franklin inst 344, 12-21 (2007) · Zbl 1119.93016 · doi:10.1016/j.jfranklin.2006.04.002
[12]Fu, X.: Controllability of neutral functional differential systems in abstract space, Appl math comput 141, 281-296 (2003) · Zbl 1175.93029 · doi:10.1016/S0096-3003(02)00253-9
[13]Fu, X.: Controllability of abstract neutral functional differential systems with unbounded delay, Appl math comput 151, 299-314 (2004) · Zbl 1044.93008 · doi:10.1016/S0096-3003(03)00342-4
[14]Hernández, E.; O’regan, D.: Controllability of Volterra-Fredholm type systems in Banach space, J franklin inst 346, 95-101 (2009) · Zbl 1160.93005 · doi:10.1016/j.jfranklin.2008.08.001
[15]Ji, S.; Li, G.; Wang, M.: Controllability of impulsive differential systems with nonlocal conditions, Appl math comput 217, 6981-6989 (2011) · Zbl 1219.93013 · doi:10.1016/j.amc.2011.01.107
[16]Kilbas, A. A.; Srivastava, Hari M.; Trujillo, J. Juan: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[17]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[18]Podlubny, I.: Fractional differential equations, (1999)
[19]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[20]Tarasov, V. E.: Fractional dynamics: application of fractional calculus to dynamics of particles, fields and media, (2010)
[21]Agarwal, R. P.; Belmekki, M.; Benchohra, M.: A survey on semilinear differential equations and inclusions involving Riemann – Liouville fractional derivative, Adv differ equat 2009, e1-e47 (2009) · Zbl 1182.34103 · doi:10.1155/2009/981728
[22]El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equations, Chaos solitons fract 14, 433-440 (2002) · Zbl 1005.34051 · doi:10.1016/S0960-0779(01)00208-9
[23]El-Borai, M. M.: The fundamental solutions for fractional evolution equations of parabolic type, J appl math stoch anal 3, 197-211 (2004) · Zbl 1081.34053 · doi:10.1155/S1048953304311020
[24]Zhou, Y.; Jiao, F.: Existence of mild solutions for fractional neutral evolution equations, Comput math appl 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[25]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal 11, 4465-4475 (2010)
[26]Wang, J.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear anal 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[27]Wang, J.; Zhou, Y.; Wei, W.: A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun nonlinear sci numer simul 16, 4049-4059 (2011) · Zbl 1223.45007 · doi:10.1016/j.cnsns.2011.02.003
[28]Wang, J.; Zhou, Y.: Analysis of nonlinear fractional control systems in Banach spaces, Nonlinear anal 74, 5929-5942 (2011) · Zbl 1223.93059 · doi:10.1016/j.na.2011.05.059
[29]Balachandran, K.; Park, J. Y.: Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear anal 3, 363-367 (2009) · Zbl 1175.93028 · doi:10.1016/j.nahs.2009.01.014
[30]Tai, Z.; Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl math lett 22, 1760-1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[31]Yan, Z.: Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J franklin inst 348, 2156-2173 (2011) · Zbl 1231.93018
[32]Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: On the approximate controllability of semilinear fractional differential systems, Comput math appl 62, 1451-1459 (2011) · Zbl 1228.34093 · doi:10.1016/j.camwa.2011.04.040
[33]Debbouchea, A.; Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro – differential systems, Comput math appl 62, 1442-1450 (2011) · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[34]Bragdi, M.; Hazi, M.: Existence and controllability result for an evolution fractional integrodifferential systems, Int J contemp math sci 5, 901-910 (2010) · Zbl 1206.93015 · doi:http://www.m-hikari.com/ijcms-2010/17-20-2010/index.html
[35]Hernández, E.; O’regan, D.; Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear anal 73, 3462-3471 (2010) · Zbl 1229.34004 · doi:10.1016/j.na.2010.07.035
[36]Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal 69, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[37]Krasnoselskii, M. A.: Topological methods in the theory of nonlinear integral equations, (1964) · Zbl 0111.30303
[38]Sadovskii, B.: On a fixed point principle, Funct anal appl 2, 151-153 (1967)